Deep search:Searching for "Gui-lian Gao" in 'AUTHORGot 1 item.
index Title
1Boundedness of Marcinkiewicz integral with rough kernel on Triebel-Lizorkin spaces
Author(s):Chun-jie Zhang, Fang-fang Ren, Yu-...  Clicked:7618  Download:2600  Cited:0  <Full Text>  <PPT> 1963
Frontiers of Information Technology & Electronic Engineering  2015 Vol.16 No.8 P.654-657  DOI:10.1631/FITEE.1500082
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2025 Journal of Zhejiang University-SCIENCE